# SDR 95ZZZX693

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Base Assy
- Part number: 5171196
- Condition: Plating Peel
- Location: Vert Gyro
- Component: Jet, 501120401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATING IS BLISTERING AND PEELING ON THE INSIDE AND OUTSIDE OF BASE ASSEMBLY.  LOOSE PLATING CAN POTENTIALLY CAUSE CIRCUIT SHORTS AND INTERFERE WITH GYRO AXIS FUNCTIONS.
